# SDR RRXA11445

- Difficulty date: August 1, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5642060
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LT I/B FLAP I/B END AT T/E RT MAIN ANGLE CRACKED.  REMOVED CRACKED DOUBLER, FABRICATED AND INSTALLED RT MAIN ANGLE IAW SRM 57-2-0 FIG 2, SRM 51-1-21 AND DWG 5642060
